# SDR 2007UALA01989

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 48,967 hours, 34,362 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FUSELAGE STA 727D TO STA 727D BETWEEN STR, 22R AND 23R SHEAR TIE IS CRACKED OUT OF QUARTER INCH SKIN FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SHEAR TIE.  FABRICATED & INSTALLED NEW SHEAR TIE.
